# SDR ASAA2019071230043

- Difficulty date: July 12, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 46,804 hours, 14,223 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FO'S WXR DISPLAY BLANK. FAULT CODE: 344 090 32 WXR STAB FLAG FOLLOWED BY A WXR FAIL FLAG UPON ACTIVATION. GROUNDED - YES. PERFORM FIM 34-43 TASK 801. WXR BITE SHOWS NO FAULT AND OPERATED NORMAL. OK FOR SERVICE.
